A control point based curve with two exponential shape parameters

Hoffmann, Miklos, Juhasz, Imre and Karolyi, Gyula (2014) A control point based curve with two exponential shape parameters. BIT Numerical Mathematics, 54 3: 691-710. doi:10.1007/s10543-014-0468-2

Author Hoffmann, Miklos
Juhasz, Imre
Karolyi, Gyula
Title A control point based curve with two exponential shape parameters
Journal name BIT Numerical Mathematics   Check publisher's open access policy
ISSN 0006-3835
Publication date 2014-09
Year available 2014
Sub-type Article (original research)
DOI 10.1007/s10543-014-0468-2
Open Access Status
Volume 54
Issue 3
Start page 691
End page 710
Total pages 20
Place of publication Dordrecht, Netherlands
Publisher Springer Netherlands
Collection year 2015
Language eng
Abstract A generalization of a recently developed trigonometric Bézier curve is presented in this paper. The set of original basis functions are generalized also for non-trigonometric functions, and essential properties, such as linear independence, nonnegativity and partition of unity are proved. The new curve-contrary to the original one-can be defined by arbitrary number of control points meanwhile it preserves the properties of the original curve.
Keyword Blending functions
Generalized Bézier curve
Shape parameters
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 19 Oct 2014, 00:16:27 EST by System User on behalf of School of Mathematics & Physics